anyone notice pvcs or pacs after chewing gum with aspartame?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1225
   Posted 7/23/2011 4:54 PM (GMT -6)   
i think i may be seeing a common trigger in my pvcs.  seems when i chew gum with aspartame, that's when i start getting them.  maybe i'm allergic to it?   hmmmmm anyone else? 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/24/2011 1:39 PM (GMT -6)   
I have read that aspartame notoriously causes an  irregular heart rhythm and interacts with many cardiac medications.
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 10:08 AM (GMT -6)
There are a total of 2,975,014 posts in 326,234 threads.
View Active Threads


Who's Online
This forum has 161322 registered members. Please welcome our newest member, exlibris.
418 Guest(s), 20 Registered Member(s) are currently online.  Details
Vaajurooby, borrelioburgdorferii, Flying gal, Tim G, notsosicklygirl, suppwife, 81GyGuy, GoBucks, Notime4lyme, sandyfeet, tickbite666, dsmc, Stan1961, Gladioli66, Spanish, Progressing, Hardlyrob, Busted1, 1039smooth, joee